Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 321, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 26, 2019, 12:59 AM CDT for 8 counties in Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2019, 12:59 AM CDT (05:59 UTC)
- Expired
- Sep 26, 2019, 1:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Creek County, OK, Mayes County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 41 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 1:15 AM CDT | TSTM WND DMG | Tulsa, OK | PHOTO OF A LARGE TREE DOWNED IN SOUTH TULSA SEEN ON LOCAL TV BROADCAST. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 25, 9:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2544 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 8.8
The text
As transmitted.
981
WUUS54 KTSA 260559
SVRTSA
OKC037-097-113-117-131-143-145-147-260645-
/O.NEW.KTSA.SV.W.0321.190926T0559Z-190926T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1259 AM CDT Thu Sep 26 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Rogers County in northeastern Oklahoma...
Southeastern Osage County in northeastern Oklahoma...
Northern Creek County in northeastern Oklahoma...
Northwestern Mayes County in northeastern Oklahoma...
Southeastern Washington County in northeastern Oklahoma...
Northwestern Wagoner County in northeastern Oklahoma...
Southeastern Pawnee County in northeastern Oklahoma...
Tulsa County in northeastern Oklahoma...
* Until 145 AM CDT.
* At 1258 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Oologah to near Turley to 4
miles southeast of Terlton, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Owasso... Sapulpa...
Jenks... Skiatook...
Catoosa... Collinsville...
Verdigris... Mannford...
Sperry... Oologah...
Foyil... Talala...
Vera... Jenks Riverside Airport...
Keystone State Park... Turley...
This includes Interstate 44 between mile markers 204 and 268.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3613 9659 3629 9603 3656 9580 3647 9529
3614 9557 3596 9621
TIME...MOT...LOC 0558Z 291DEG 16KT 3648 9578 3627 9597 3614 9644
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
276
WWUS54 KTSA 260634
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
134 AM CDT Thu Sep 26 2019
OKC113-117-147-260643-
/O.CAN.KTSA.SV.W.0321.000000T0000Z-190926T0645Z/
Osage OK-Washington OK-Pawnee OK-
134 AM CDT Thu Sep 26 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE...
SOUTHEASTERN WASHINGTON AND SOUTHEASTERN PAWNEE COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern Oklahoma.
LAT...LON 3597 9619 3602 9628 3617 9572 3644 9548
3640 9535 3614 9557
TIME...MOT...LOC 0633Z 298DEG 50KT 3636 9548 3615 9567 3602 9614
$$
OKC037-097-131-143-145-260645-
/O.CON.KTSA.SV.W.0321.000000T0000Z-190926T0645Z/
Rogers OK-Creek OK-Mayes OK-Wagoner OK-Tulsa OK-
134 AM CDT Thu Sep 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR CENTRAL ROGERS...NORTHEASTERN CREEK...WEST CENTRAL MAYES...
NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES...
At 133 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Foyil to 5 miles southeast of
Catoosa to near Sapulpa, moving southeast at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Broken Arrow...
Claremore... Sapulpa...
Jenks... Catoosa...
Jenks Riverside Airport... Taiwah...
Tiawah...
This includes Interstate 44 between mile markers 206 and 217, between
mile markers 219 and 228, and between mile markers 248 and 262.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3597 9619 3602 9628 3617 9572 3644 9548
3640 9535 3614 9557
TIME...MOT...LOC 0633Z 298DEG 50KT 3636 9548 3615 9567 3602 9614
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 11:53 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Sep 25, 11:53 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1153 PM CDT Wed Sep 25 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. A complex of showers and thunderstorms will continue to move southeast and affect all sites overnight into early Thursday morning. MVFR or lower conditions are expected in storms, and MVFR ceilings will likely persist into Thursday afternoon. Ceilings will improve to VFR by late Thursday afternoon and evening. && .PREV DISCUSSION... /Issued 950 PM CDT Wed Sep 25 2019/ ..UPDATE... DISCUSSION... Thunderstorm initiation continued across Northern Oklahoma this evening along an elevated instability axis stretched across a remnant outflow boundary positioned from North Central to Northeast Oklahoma. At the same time...additional thunderstorms were developing along/ahead of a cold front across Southeast Kansas approaching Northeast Oklahoma. The storms along the outflow boundary will have the potential for locally strong to marginally severe winds and some hail...while the main severe potential overnight will be associated with the convection along/ahead of the approaching cold front. Overnight tonight...ongoing thunderstorms along the outflow boundary are expected to join up with the storms along the cold front across Northeast Oklahoma and push southeastward through the CWA. Locally damaging winds and also a limited hail threat will be possible into the overnight hours with this activity. The greater potentials looks to be across Northeast Oklahoma into Northwest Arkansas. A severe thunderstorm watch has been issued until 10z for much of the CWA. The frontal boundary looks to stall across the northern half of the CWA during the night which could allow for training storms as convection has ample amounts of low level moisture to work with. In response...periods of very heavy rainfall are forecast overnight. 1-2+ inches of rainfall are possible with locally higher amounts across mainly Northeast Oklahoma into Northwest Arkansas. These rains on top of recent rains will allow for flash flood conditions to be possible. Thus...will continue with the current flash flood watch through 12z. There still may be a need to expand the watch southeastward south of Interstate 40 and will monitor conditions as the heavy rain axis sets up. With the convection and frontal boundary stalling over the region...low temps tonight look to range from the mid 60s near the Kansas border to the upper 60s and lower 70s south of the stall frontal boundary. For the evening update...have adjusted pops/wx based on ongoing radar trends and the mentioned above with slight tweaks to hourly temp/dewpoint/sky/wind grids based on latest trends/obs. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch until 7 AM CDT Thursday for OKZ054>063-067>069. AR...Flash Flood Watch until 7 AM CDT Thursday for ARZ001-002-010-011. && AVIATION.....05
Hazardous weather outlook, Sep 25, 5:12 PM CDT, 7 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 512 PM CDT Wed Sep 25 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 512 PM CDT Wed Sep 25 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing With Main Threat After 10 PM. FLASH FLOOD. RISK...Elevated. AREA...North of Interstate 40. ONSET...After 10 PM. HEAVY RAIN. RISK...Significant. AREA...North of Interstate 40. ONSET...After 10 PM. AREA AT GREATEST RISK...Far Northeast Oklahoma into Far Northwest Arkansas. DANGEROUS HEAT. RISK...Limited. AREA...Much of Eastern Oklahoma and West Central Arkansas. ONSET...Ongoing. DISCUSSION... A surface boundary leftover from the morning activity remained positioned across the region late this afternoon. Strong surface heating combined with ample amounts of low level moisture interacting with the boundary could allow for a few strong to marginally severe storms to develop into the evening hours. The greater potential into the early evening hours is expected across northeast Oklahoma into northwest Arkansas. The main threat for severe weather will likely be late this evening into the overnight hours as additional storms develop across far northeast Oklahoma and far northwest Arkansas along an approaching frontal boundary. A few thunderstorms will be capable of producing hail to the size of quarters and damaging wind gusts to 65 mph. Thunderstorms are expected to continue through much of tonight, pushing south and east and transitioning to a heavy rain threat, including the potential for flash flooding. A flash flood watch is in effect from 10 PM through 7 AM tonight for much Northeast Oklahoma and far Northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential. FRIDAY...Thunderstorm Potential...High Wind Potential. SATURDAY AND SUNDAY...Thunderstorm Potential. MONDAY AND TUESDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorms will likely be ongoing Thursday morning with the greater potential across southeast Oklahoma into west central Arkansas. Locally heavy rainfall will again be possible. Precipitation is forecast to taper off by Thursday evening with a brief dry period expected into Friday afternoon. Northwesterly flow aloft will develop by late Friday and continue through much of the weekend, leading to a continued thunderstorm potential. By early next week, a building ridge will result in warm and dry weather. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Sep 25, 11:16 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1116 PM CDT Wed Sep 25 2019
OKZ054-260500-
Osage OK-
1116 PM CDT Wed Sep 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE COUNTY UNTIL
MIDNIGHT CDT...
At 1116 PM CDT, strong thunderstorms were located along a line
extending from 4 miles east of Hardy to near Billings. Movement was
east at 30 mph.
Dime to penny size hail and wind gusts up to 50 mph will be possible
with these storms.
Locations in or near the path include...
Shidler... Burbank...
Elgin... Grainola...
Foraker... Pearsonia...
Southern Kaw Lake... Webb City...
Apperson...
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern Oklahoma.
LAT...LON 3700 9610 3656 9676 3655 9681 3647 9690
3646 9695 3649 9700 3653 9700 3655 9690
3658 9689 3660 9692 3658 9698 3659 9705
3668 9706 3670 9703 3668 9694 3675 9689
3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0416Z 282DEG 27KT 3699 9673 3656 9744Special weather statement, Sep 25, 11:32 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1132 PM CDT Wed Sep 25 2019
OKZ054>058-260515-
Craig OK-Osage OK-Ottawa OK-Nowata OK-Washington OK-
1132 PM CDT Wed Sep 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHEASTERN OSAGE...
OTTAWA...NORTHERN WASHINGTON AND NOWATA COUNTIES UNTIL 1215 AM CDT...
At 1132 PM CDT, strong thunderstorms were located along a line
extending from 2 miles southwest of Hulah to near Bluejacket.
Movement was east at 30 mph.
Dime to penny size hail and winds in excess of 40 mph will be
possible with these storms.
Locations in or near the path include...
Bartlesville... Miami...
Nowata... Dewey...
Commerce... Fairland...
Quapaw... South Coffeyville...
Copan... Welch...
Delaware... Bluejacket...
Wyandotte... Lenapah...
Wann... Picher...
Bigheart... Bartlesville Municipal Airport...
Osage Hills State Park... Hulah...
This includes Interstate 44 between mile markers 297 and 323.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern Oklahoma.
LAT...LON 3699 9462 3674 9462 3666 9591 3679 9642
3700 9609
TIME...MOT...LOC 0432Z 281DEG 25KT 3690 9607 3679 9504Special weather statement, Sep 25, 11:44 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1144 PM CDT Wed Sep 25 2019
ARZ001-002-010-011-OKZ063-069-260530-
Carroll AR-Madison AR-Benton AR-Washington AR-Adair OK-Delaware OK-
1144 PM CDT Wed Sep 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...NORTHWESTERN MADISON...
WEST CENTRAL CARROLL...NORTHERN WASHINGTON...SOUTHEASTERN DELAWARE
AND NORTHWESTERN ADAIR COUNTIES UNTIL 1230 AM CDT...
At 1143 PM CDT, strong thunderstorms were located along a line
extending from 3 miles east of Jay to near Pea Ridge. Movement was
southeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms and
with gust front out ahead of the line of storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Siloam Springs... Jay...
Bella Vista... Lowell...
Pea Ridge... Gentry...
Tontitown... Bethel Heights...
Gravette... Cave Springs...
Decatur... South West City...
West Siloam Springs... Colcord...
Kansas... Highfill...
This includes Interstate 49 between mile markers 66 and 93.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.
LAT...LON 3623 9369 3609 9424 3612 9480 3616 9480
3616 9488 3651 9477 3650 9398
TIME...MOT...LOC 0443Z 294DEG 31KT 3642 9473 3644 9412Special weather statement, Sep 25, 11:48 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1148 PM CDT Wed Sep 25 2019
OKZ054-055-059-260515-
Osage OK-Pawnee OK-Washington OK-
1148 PM CDT Wed Sep 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR OSAGE...WEST CENTRAL WASHINGTON
AND PAWNEE COUNTIES UNTIL 1215 AM CDT...
At 1148 PM CDT, strong thunderstorms were located along a line
extending from 7 miles northeast of Foraker to 6 miles northeast of
Fairfax to 3 miles east of Red Rock. Movement was southeast at 35
mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Bartlesville... Pawhuska...
Pawnee... Hominy...
Cleveland... Fairfax...
Barnsdall... Shidler...
Wynona... Kaw City...
Jennings... Ralston...
Osage... Burbank...
Hallett... Blackburn...
Maramec... Skedee...
Foraker... Bigheart...
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern Oklahoma.
LAT...LON 3700 9631 3674 9593 3632 9620 3616 9658
3616 9682 3624 9682 3625 9692 3633 9693
3634 9703 3651 9703 3658 9689 3660 9692
3659 9704 3662 9705 3669 9698 3669 9693
3675 9689 3678 9675 3688 9675 3700 9644
TIME...MOT...LOC 0448Z 312DEG 29KT 3692 9644 3662 9661 3646 9711Special weather statement, Sep 26, 12:12 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1212 AM CDT Thu Sep 26 2019
OKZ054-055-059-060-260545-
Tulsa OK-Osage OK-Pawnee OK-Washington OK-
1212 AM CDT Thu Sep 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR OSAGE...SOUTHWESTERN
WASHINGTON...PAWNEE AND NORTH CENTRAL TULSA COUNTIES UNTIL 1245 AM
CDT...
At 1212 AM CDT, strong thunderstorms were located along a line
extending from Okesa to 6 miles northeast of Blackburn to Sooner
Lake. Movement was southeast at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Tulsa... Bartlesville...
Sand Springs... Pawhuska...
Pawnee... Skiatook...
Hominy... Cleveland...
Fairfax... Barnsdall...
Sperry... Ramona...
Wynona... Ochelata...
Jennings... Ralston...
Avant... Westport...
Vera... Osage...
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern Oklahoma.
LAT...LON 3670 9705 3668 9694 3674 9690 3681 9600
3645 9588 3618 9607 3616 9682 3624 9682
3625 9692 3633 9693 3634 9703 3651 9703
3653 9698 3655 9690 3658 9689 3660 9692
3658 9698 3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 0512Z 296DEG 31KT 3672 9615 3645 9653 3644 9703Special weather statement, Sep 26, 12:34 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1234 AM CDT Thu Sep 26 2019
ARZ001-OKZ062-063-067>069-260615-
Benton AR-Adair OK-Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
1234 AM CDT Thu Sep 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...SOUTHERN
DELAWARE...SOUTHERN MAYES...NORTHWESTERN ADAIR...NORTHEASTERN WAGONER
AND NORTHERN CHEROKEE COUNTIES UNTIL 115 AM CDT...
At 1234 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southeast of Jay to near Sportsmen Acres
Community. Movement was south at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Siloam Springs... Wagoner...
Jay... Pryor Creek...
Chouteau... Locust Grove...
Salina... West Siloam Springs...
Colcord... Kansas...
Hulbert... Watts...
Oaks... Peggs...
Rose... Leach...
Scraper... Twin Oaks...
Sportsmen Acres Community... Mazie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.
LAT...LON 3610 9447 3610 9455 3606 9454 3587 9537
3629 9538 3645 9463
TIME...MOT...LOC 0534Z 349DEG 16KT 3638 9471 3625 9528The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:57 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 13 hr |
| Sep 25, 9:21 PM CDT | Special Weather Statement | TSA | Rogers | 24 min |
| Sep 25, 9:45 PM CDT | Special Weather Statement | TSA | Ottawa | 45 min |
| Sep 25, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 33 min |
| Sep 25, 10:00 PM CDT | Special Weather Statement | TSA | Ottawa | 45 min |
| Sep 25, 10:09 PM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Sep 25, 10:10 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 50 min |
| Sep 25, 10:36 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 39 min |
| Sep 25, 10:40 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 50 min |
| Sep 25, 10:44 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Ottawa | 3 hr |
| Sep 25, 10:59 PM CDT | Flash Flood Warning | TSA | Ottawa | 4 hr |
| Sep 25, 11:11 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 34 min |
| Sep 25, 11:14 PM CDT | Special Weather Statement | TSA | Delaware | 31 min |
| Sep 25, 11:16 PM CDT | Special Weather Statement | TSA | Osage | 44 min |
| Sep 25, 11:28 PM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Washington | 3 hr |
| Sep 25, 11:32 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa, Washington | 43 min |
| Sep 25, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 49 min |
| Sep 25, 11:48 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 27 min |
| Sep 25, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 26 min |
| Sep 26, 12:06 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Rogers | 4 hr |
| Sep 26, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Nowata, Rogers, Washington | 51 min |
| Sep 26, 12:12 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 33 min |
| Sep 26, 12:21 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 39 min |
| Sep 26, 12:34 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 41 min |
| Sep 26, 1:17 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 43 min |
| Sep 26, 1:30 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 3 hr |
| Sep 26, 1:43 AM CDT | Special Weather Statement | TSA | Wagoner | 47 min |
| Sep 26, 1:56 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 49 min |
| Sep 26, 2:26 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 49 min |
| Sep 26, 3:57 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 48 min |
| Sep 26, 5:40 AM CDT | Areal Flood Advisory | TSA | Osage, Tulsa | 3 hr |
| Sep 26, 6:30 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 3 hr |
| Sep 26, 7:11 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa, Wagoner | 5 hr |
| Sep 26, 8:49 AM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Sep 26, 9:35 AM CDT | Areal Flood Advisory | TSA | Latimer, McIntosh, Okfuskee, Pittsburg | 115 min |
| Sep 26, 10:36 AM CDT | Flash Flood Warning | TSA | Latimer, Pittsburg | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.